C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
Event or Problem Description
It was reported that triple lumen catheter was cracked at the base of the lumen.While conducting the flush on the port noticed that it was leaking out of the side port.Changed the wire out.Disposed of it.No other information was provided.